# SDR UHLA2014042900376

- Difficulty date: April 29, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 23,162 hours, 15,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  L2 DOOR THRESHOLD AROUND GIRT BAR FITTING.  REMOVED CORROSION FOUND WITHIN LIMITS.
